# SDR SIMA20191031006

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 35,742 hours, 32,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTING SYSTEM FOUND LIGHTS ASSOCIATED WITH EMERGENCY BATTERY # 2 INOP-C/A-UPON INSPECTION FOUND # 2 EMERGENCY LIGHTING BATTERY NOT CONNECTED. REMOVED AND INSTALLED NEW BATTERY AND CHARGER IAW W/C 33-700-19.  OPS CHECKS GOOD IAW W/C 33-700-17. NO FURTHER DEFECTS NOTED. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 67500
